# SDR SWIA202162101

- Difficulty date: September 5, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE INTERCOSTAL HAS CORROSION BELOW FLOOR STR 21 FROM FS 310.0 TO FS 319.0   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW INTERCOSTAL (P/N SH670-31822-1S) ONTO STGR 21L BETWEEN FS310.00 AND FS333.00 USING NEW HARDWARE. REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
